# SDR AWXA200200364

- Difficulty date: April 23, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 50,714 hours, 26,962 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 501FAD11
- Part serial: 1507
- Condition: Failed
- Location: E/E Bay
- Part time: 25,334 hours, 17,483 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

ONT - ABORTED TAKEOFF - FLT 0775 - ON TAKEOFF ROLL AT 95 KTS, FUEL LOAD 98,000 LBS AIRSPEED, ALTIMETER, VSI, AND GPWS FAILED.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 1 AIR DATA COMPUTER (ADC) IAW BMM 34-12-11.  ADC OPERATIONAL TEST AND PITOT STATIC LEAK CHECK WAS GOOD IAW T/C A1B34027.
